# SDR DXTA20082870

- Difficulty date: February 12, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 11,082 hours, 9,040 cycles
- Engine: Pwa JT15D1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RETRACTION OF LANDING GEAR, GEAR UNSAFE LIGHT ILLUMINATED. JACKED AND SWUNG GEAR TEN TIMES WITH NO FAULTS.  LUBED ALL UP LOCK ROLLERS AND GEAR.  OPS CHECKED GOOD IAW MM CH32-01-00.
